# SDR DALA2017072305629

- Difficulty date: July 22, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TRAILING EDGE STA = XV2 296 FROM RT OUTBD FIXED GUIDE VANE OUTBD FLAP. RT OUTBD FIXED GUIDE VANE OUTBD FLAP WAS REPAIRED PER ER/A 521199-14MA REV ORIG.
